# SDR MZZA99140

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH BY 4 INCH AREA IG CORROSION WAS FOUND ON PASSENGER FLOOR SEAT TRACK AT BS 395 AND RBL 40.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-10-05 FIG 1.  (M)
